# SDR MASA99177

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N448YV
- Make and model: Dhav DHC8202
- Aircraft serial: 448
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 85321086059
- Condition: Open
- Location: Lav Service
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLT 6542 - PHX-CLD - DURING FLIGHT THE CREW NOTICED A LOUD NOISE AS THE AIRCRAFT REDUCED SPEED THROUGH 230KN.  THE CREW DECLARED AN EMERGENCY AND DID A FLYBY THE TOWER WHICH NOTED NOTHING WRONG.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  DURING THE POST FLIGHT, THE CREW FOUND THE LAV SERVICE DOOR OPEN.  MAINTENANCE INSPECTED AND FOUND NO DEFECTS AND SECURED THE DOOR.  OPS CHECKED GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
